# SDR FDEA2018073061821

- Difficulty date: July 16, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SKIN AT THE SLAT ANTI-ICE TELESCOPING DUCT CUTOUT HAS A .600 INCH CRACK AT THE UPPER INBOARD CORNER AND A .500 INCH CRACK AT THE UPPER OUTBOARD CORNER WITH AN EXISTING STOP DRILL. REPAIRED LT WING SLAT ANTI-ICE TELESCOPING DUCT CUT OUT IAW SRM 57-10-00 VOL1 FIG 102 PG 479-484.
